| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control provided the biomed with technical assistance.The device has not been returned to physio-control.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer, a biomedical engineer, contacted physio-control to report that their device power on/off button is hard to activate.As a result, defibrillation may be delayed or prevented if it had been necessary.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Physio-control was later made aware by the customer, a biomedical engineer, that the main keypad assembly was replaced to resolve this issue.The removed part was not returned to physio for evaluation, therefore further cause could not be determined.